# SDR COMA0160728

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,350 hours, 13,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R3117127
- Condition: Cracked
- Location: Fs 484.0 Lbl27
- Part time: 14,350 hours, 13,383 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE INBOARD ANGLE AT F.S. 484.0 LBL 27 UNDER FLOOR PANEL 261DLF IS CRACKED.REPAIRED THE ANGLE AT F.S. 484.0 LBL27 I/A/W WVAC EO 601R-53-2711A.
